Things are basically okay. Stim dose keeps going up and down. Things happened faster at 225 than they expected, so it went down to 187.5 and then 112.5 -- thanks for helping me brush up my 37.5 times tables, Gonal-F. Just got told to put it back up to 150, as E2 isn't all that different from yesterday. (Now at 1347.) Hoping this doesn't spell doooooommmmm.
At today's ultrasound, looked like a bunch of little follicles on both sides, the biggest about 11mm. Lining is 12mm -- the doc on Saturday called it "beautiful," which helps make up for her rather fierce dildocam technique.
In side effect land, I'm pleased to report that the bad headache (plus attendant vomiting -- Go Team Migraine!) only lasted a day. I've been having little headaches on and off since then, but nothing to write home about. Besides, I'm too distracted by my aching back (ovaries) to notice. Thank you, whoever invented heating pads. Acupuncture also helped for a few hours. I remain crazy tired, but that might be partly because I'm not sleeping well, thanks to the backache. A little mood-swing-y, but is that so different from usual? (Don't answer that, Sugar. It's the drugs.)
The shots themselves have been less bothersome than expected, especially since Sugar's doing the scary part. (And, full disclosure, since I've been using the spray numbing stuff we have on hand for waxing -- yes, we are cheap enough to do it at home, thank you very much.) Gonal-F is just a little pinch. Ganirelix/Antagon stings, not gonna lie. I get a nice red patch there for the next hour or so, and it feels like a bee got trapped in my pants.
I finally got the HCG situation dealt with today, by getting a new scrip and walking it to a regular pharmacy, since the mail-order place STILL says they haven't received (read: can't find) the paper scrip sent to them two weeks ago. (My insurance company requires me to use the mail-order place, but I'm allowed one-time amnesty.) The mail-order place is considering waiving the co-pay on the second shipment of Ganirelix due to arrive tomorrow, since it's their fault they read a 5 as a 3 and sent too little in the first place. Everyone on the phone there is super-nice, but sheesh.
I wish I had a funny picture or a clever thing to put here, but as I said, I'm wiped out. In the interest of keeping this blog vagina-oriented and overshare-y, I will offer you the following New Math:
High Levels of Estrogen = Increased Cervical Mucus
High Levels of B Vitamins = Highlighter-Yellow Pee
Sky-Rocketing Estrogen Levels + Prenatal Vitamins =
Buckets Of Highlighter-Yellow Cervical Mucus